# SDR DL72W952141

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2822W
- Make and model: Boeing 727247
- Aircraft serial: 21327
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630188
- Condition: Worn
- Location: Nr 3 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LE SKIN WAS FOUND WORN APPOX 16 INCHES FROM IB END.  DAMAGE WAS REPAIRED PER SRM 57574, BY INSTALLING A REPAIR DOUBLER.  ALL THE ABOVE ACTION WAS DURING A SHOP VISIT, FOR NR 3 FORE FLAP.
